MAUDE Adverse Event Report: STRYKER TRAUMA KIEL LONG NAIL KIT R2.0, TI, RIGHT GAMMA3 11X340MM X 125; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL LONG NAIL KIT R2.0, TI, RIGHT GAMMA3 11X340MM X 125; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 3225-0340S
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Codes Failure of Implant (1924); Hip Fracture (2349)
Date of Event 03/04/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.Device disposition is unknown.
 
Event or Problem Description
The manufacturer became aware of adverse events from the norwegian hip fracture register.The title of this report is ¿gamma 3 in the norwegian hip fracture register¿ which is associated with the gamma 3 locking nail system, within that report, post-operative complications/ adverse events were reported, which occurred between 1-jan-2005 and 31-dec-2016.A review of the complaint handling database revealed that the events have not been reported previously to stryker, therefore 290 complaints were initiated for the revision surgeries retrospectively for different adverse events mentioned in the report.This product inquiry addresses revision surgery due to cutout.The 22 out of 290 cases.
 
Event or Problem Description
The manufacturer became aware of adverse events from the norwegian hip fracture register.The title of this report is ¿gamma 3 in the norwegian hip fracture register¿ which is associated with the gamma3 locking nail system, within that report, post-operative complications/ adverse events were reported, which occurred between 1-jan-2005 and 31-dec-2016.A review of the complaint handling database revealed that the events have not been reported previously to stryker, therefore 290 complaints were initiated for the revision surgeries retrospectively for different adverse events mentioned in the report.This product inquiry addresses revision surgery due to cutout.22 out of 290 cases.

Brand Name
LONG NAIL KIT R2.0, TI, RIGHT GAMMA3 11X340MM X 125
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
MDR Report Key7778703
Report Number0009610622-2018-00738
Device Sequence Number1793393
Product Code HSB
UDI-Device Identifier07613153312758
UDI-Public07613153312758
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K034002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source literature
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number3225-0340S
Device Catalogue Number32250340S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/17/2018
Supplement Date Received by Manufacturer11/18/2020
Initial Report FDA Received Date08/13/2018
Supplement Report FDA Received Date12/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;